MAUDE Adverse Event Report: BD (SUZHOU) BD¿ PRN ADAPTER; INTRAVASCULAR CATHETER

BD (SUZHOU) BD¿ PRN ADAPTER; INTRAVASCULAR CATHETER
Catalog Number 385110
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd¿ prn adapter disconnected from the needle.The following information was provided by the initial reporter, translated from japanese: "this report is about disconnection of the product from the needle.The customer claims that disconnections occur frequently.".
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: a device history review was conducted for lot number 2319991.Our records show that this is the only instance of this issue occurring in this production batch.According to the sampling plan applied for product performance, this lot was accepted and released without defects being noted during the final assembly or visual inspections.Additionally, 106 unopened samples were submitted to aid in our investigation.Unfortunately, due to current customs law in china, the devices could not be submitted to the manufacturing facility for functional testing.In lieu of the affected device, functional testing was performed on retention samples for this lot, the results of these show that the tested units performed within product specifications.Unfortunately without the ability to investigate the affected unit our quality engineers were unable to determine the root cause for this complaint.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.

Brand Name
BD¿ PRN ADAPTER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17740538
Report Number3014704491-2023-00553
Device Sequence Number12446631
Product Code FOZ
UDI-Device Identifier00382903851102
UDI-Public00382903851102
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K933467
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number385110
Device Lot Number2319991
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer10/22/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown